I have been on sertraline for a little over seven weeks. I did 3 weeks on 50mg, 3 on 100 and the rest on 150. I keep feeling worse and worse. I just recently started having insomnia. I wake up every hour or two feeling really scared. If i try to nap during the day i get high anxiety when I start to doze. Has anyone else had or heard of anyone suffering these effects this far into taking the med? Did I up the dosage too quickly? Thanks for any replies.
I am on 50mg and it took about 6 weeks to start feeling pretty good and 8 weeks for full effect. at 7 weeks you should be feeling pretty good. I suspect you are increasing the dosage too quickly. And your body doesn't have time to adjust to the dosage levels. Talk to your doctor he/she may modify the dosage increases or change drugs entirely. Good luck
Hey Tom hmm well you maybe taking too much too soon. I would talk with your Dr and maybe he or she can put you on a sleep aide as well. I personally use Zoloft too but just 50 mg. I also take a sleep aide . I used to take 100 my and I was climbing the walls with that dose. I take other meds as well and some of my other meds will increase the effects of Zoloft. So I would talk with your Dr and keep a eye on your other meds you maybe be taking cause you might be having a drug interaction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2018 • 10 answers
Updated 17 Jan 2017 • 1 answer
Updated 10 Jun 2018 • 3 answers
Posted 14 Nov 2018 • 0 answers
Updated 8 days ago • 1 answer